# SDR SWAA2025042835106

- Difficulty date: March 30, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 27,142 hours, 13,384 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB PANEL 333AB CLOSEOUT METAL SEALS COATING DISBONDED.   REMOVED AND REPLACED PANEL 333AB CLOSEOUT METAL SEALS AS REQUIRED PER SOPM 20-50-01.
